Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The nonexistence of certain identities in the theory of partitions and compositions


Author: Henry L. Alder
Journal: Bull. Amer. Math. Soc. 54 (1948), 712-722
MathSciNet review: 0025501
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1948-09062-0
PII: S 0002-9904(1948)09062-0